ON THE CLOSED RAMSEY NUMBERS R-cl(omega plus n, 3)


KAYA B. , Saglam I.

ISRAEL JOURNAL OF MATHEMATICS, vol.245, no.2, pp.963-989, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 245 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.1007/s11856-021-2239-5
  • Title of Journal : ISRAEL JOURNAL OF MATHEMATICS
  • Page Numbers: pp.963-989

Abstract

In this paper, we contribute to the study of topological partition relations for pairs of countable ordinals and prove that, for all integers n >= 3,